POLYNOMIAL OVERRINGS OF Int(Z) - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Commutative Algebra Année : 2016

POLYNOMIAL OVERRINGS OF Int(Z)

(1) , (2)
1
2

Résumé

We show that every polynomial overring of the ring Int(Z) of polynomials which are integer-valued over Z may be considered as the ring of polynomials which are integer-valued over some subset of 2, the profinite completion of Z with respect to the fundamental system of neighbourhoods of 0 consisting of all non-zero ideals of Z.

Dates et versions

hal-03621216 , version 1 (28-03-2022)

Identifiants

Citer

Jean-Luc Chabert, Giulio Peruginelli. POLYNOMIAL OVERRINGS OF Int(Z). Journal of Commutative Algebra, 2016, 8 (1), pp.1-28. ⟨10.1216/JCA-2016-8-1-1⟩. ⟨hal-03621216⟩
4 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More